# SDR 7C7A201805150435

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320106
- Condition: Dented
- Location: Zone 100
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM FUSELAGE SKIN  BETWEEN BS 240.5 - 270.5, STRINGERS 30S - 32S WAS DENTED.  REMOVED THE DAMAGE AND REPAIRED IAW RD 8-53-15717 AND ECO 008.53-18.45.
